# SDR CA120628002

- Difficulty date: June 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472013
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) LDG GEAR INOPERATIVE CAUTION LIGHT ON DURING TAXI TO RWY.  RETURNED TO PARKING POSITION AND ACFT HANDED OVER TO MAINTENANCE.  MAINTENANCE FOUND, PSEU READOUT SHOWED FAULT OPEN SENSOR.  PROXY SENSOR CHECKED VIA PSEU INTERFACE AND FOUND INTERMITTENT CONTACT WHILE BENDING ON HARNESS IN WHEELWELL.  HARNESS ASSY IPC 32-21-01, FIG 1, PAGE 4, ITEM 236 HAS TO BE REPLACED.
